# SDR ASOA201201775

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 23,904 hours, 21,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 83944
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR FORWARD OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 2 BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED GOOD.
